# SDR VNAA2009010700014

- Difficulty date: December 31, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 11,299 hours, 11,570 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303317
- Part serial: 03094H1201
- Condition: Cracked
- Location: Cockpit
- Part time: 11,229 hours
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE LT WINDSHIELD CRACKED.   ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MX REMOVED AND REPLACED THE WINDSHIELD IAW THE ACFT MM.  ACFT WAS RETURNED TO SERVICE.
